Alert archive / Kansas / Special Weather Statements in 2016

Special Weather Statement, NWS Dodge City, KS

May 31, 2016Edwards County, Kiowa County, Kansas

NWS Dodge City, KS issued this special weather statement at May 31, 2016, 2:13 AM CDT for Edwards County, Kiowa County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2016, 2:13 AM CDT (07:13 UTC)
Expired
May 31, 2016, 3:00 AM CDT
In force
47 min
Issued by
NWS Dodge City, KS

Counties Edwards County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 66 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 731 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
731 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
2122 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

027 
WWUS83 KDDC 310713
SPSDDC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
213 AM CDT TUE MAY 31 2016
 
KSZ078>081-089-090-310800-
FORD KS-EDWARDS KS-KIOWA KS-BARBER KS-PRATT KS-COMANCHE KS-
213 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STAFFORD...NORTHERN
COMANCHE...SOUTHEASTERN FORD...WESTERN PRATT...SOUTHEASTERN
EDWARDS...NORTHEASTERN CLARK...WESTERN BARBER AND KIOWA COUNTIES
UNTIL 300 AM CDT...

AT 213 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES SOUTHWEST OF LEWIS TO 4 MILES NORTHWEST
OF LAKE COLDWATER. MOVEMENT WAS EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PRATT...COLDWATER...GREENSBURG...HAVILAND...LEWIS...MULLINVILLE...CULLISON...
BELPRE...COATS...WILMORE...SUN CITY...BYERS...AETNA...CROFT...FELLSBURG...
BELVIDERE...CENTERVIEW...LAKE COLDWATER...WELLSFORD AND HOPEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DODGE CITY.

&&

LAT...LON 3732 9955 3747 9956 3747 9959 3798 9937
      3795 9902 3782 9901 3782 9874 3702 9890
TIME...MOT...LOC 0713Z 284DEG 23KT 3789 9930 3728 9941 

$$

HOVORKA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at May 31, 12:46 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 31, 12:46 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1246 AM CDT TUE MAY 31 2016

...Updated aviation discussion...

.UPDATE...
Issued at 815 PM CDT Mon May 30 2016

Aligned pop/wx/sky grids through tonight to match radar trends.
Strong squall line, from Tribune northward, will impact at least
the northern zones tonight. Severe weather reports from this line
have been limited, with Kit Carson reporting a wind gust of 58 mph
and radar indicating hail size near quarters or less. Outflow
winds to 50-55 mph will likely be main impact across the NW zones
tonight, with significant weather advisories anticipated. Mixed
layer CAPE axis of 1000-1500 J/kg still noted ahead of the line,
so can't rule out some marginal severe hail/wind from strongest
cells within the line.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 113 PM CDT Mon May 30 2016

Thunderstorms will be possible across portions of western Kansas
tonight as short range models indicate the upper level shortwave
trough in the Northern Rockies developing into a closed off low as
it digs southeast across eastern Montana into the Dakotas. As the
upper level system moves into the Northern Plains, an attendant cold
front is projected to push southward into western Kansas late tonight
into early Tuesday morning. Meanwhile, a return flow will re-
establish across central and much of western Kansas helping to push
surface dewpoints back up into the lower to mid 60s(F) across central
Kansas with 50s(F) further west. Although remaining fairly weak, a
southwest flow aloft will become increasingly difluent as a secondary
closed off low deepens across southern Arizona overnight. Steep
lower/mid level lapse rates and increasing instability will exist
across the high plains of Colorado as the first in a series of H5
vort maxima begin to kick out downstream of the approaching trough
axis late this afternoon. As a result, thunderstorms will develop
across eastern Colorado toward early evening with storms eventually
drifting eastward into western Kansas later tonight. Considering
the weaker flow aloft, the best chance for thunderstorms will be
more closely associated with the frontal boundary pushing into
northwest and west central Kansas, then spreading eastward as the
front pushes further into southwest and central Kansas through
early Tuesday. The potential for marginally severe storms does
exist with MLCAPE values upward of 1000 to 1500 J/KG, particularly
further north near the I-70 corridor where better forcing is
likely. The focus for thunderstorms will shift east-southeast
during the day Tuesday as the front moves into central and south
central Kansas by Tuesday afternoon.

Considering prevailing southerlies and surface dewpoints well up
into the 50s(F) across west central and southwest Kansas to the
lower 60s(F) in south central Kansas, look for lows generally down
into the 60s(F) across the area tonight. Cooler temperatures are
likely Tuesday as a cold front pushes through western and central
Kansas during the day. Also considering increased cloud cover and
lingering precip, especially across central and south central
Kansas, look for highs mainly up into the 70s(F) Tuesday afternoon.

.LONG TERM...(Tuesday night through Monday)
Issued at 230 PM CDT Mon May 30 2016

Thunderstorm chances continue for portions of southwest and south
central Kansas Tuesday night as medium range models indicate a
closed off upper level low shifting eastward across the Northern
Plains. Meanwhile, a cold front attendant to the closed low will
push further south into the northern Texas Panhandle and western
Oklahoma before stalling out closer to the Red River Valley.
Although the flow aloft will remain fairly weak, ample lift
associated with the frontal boundary will support shower and
thunderstorm development across the region with the best chance
for precip across southern portions of southwest and south central
Kansas. Drier conditions are then expected across western Kansas
through the end of the week even as the secondary closed low in
Arizona begins to shift eastward across the South Plains. The
focus for precip will likely remain confined to our south across
Texas and portions of Oklahoma in conjunction with a stalled out
frontal boundary expected to be located generally in the vicinity
of the Red River.

Below normal temperatures are likely Wednesday as surface high
pressure across the Northern Plains helps reinforce a cooler air
mass across the Western High Plains. The GFS and ECMWF show H85
temperatures ranging from the mid teens(C) across central Kansas
to a little above 15C in extreme southwest Kansas. Depending on
lingering cloud cover, high temperatures may struggle to reach
the 70s(F) across southern portions of southwest and south central
Kansas Wednesday afternoon with widespread mid to upper 70s(F)
further north. Western Kansas will then undergo a warming trend
through at least Friday as surface high pressure pushes further
east across the Central Plains returning low level southerlies to
the region and bringing back near seasonal highs.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1245 AM CDT Tue May 31 2016

Scattered thunderstorms will impact aviation ops at Garden City
and Dodge City for a few hours at the beginning of this TAF period
but should move out of the vicinity before 12z. Additional
thunderstorms, along with low VFR cigs, could redevelop during
the daytime hours and will carry VCTS at all the terminals through
the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  59  76  53  75 /  60  60  50  10
GCK  58  73  52  74 /  50  40  30  10
EHA  55  74  53  73 /  40  50  50  10
LBL  58  76  54  74 /  60  60  50  10
HYS  58  74  52  75 /  60  50  30  10
P28  63  78  59  75 /  50  60  60  20

&&

.DDC Watches/Warnings/Advisories...
NONE.
&&

UPDATE...Turner
SHORT TERM...JJohnson
LONG TERM...JJohnson
AVIATION...Gerard
Hazardous weather outlook, May 30, 5:09 AM CDT, 21 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
509 AM CDT MON MAY 30 2016

KSZ030-031-043>046-061>066-074>081-084>090-311000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
509 AM CDT MON MAY 30 2016 /409 AM MDT MON MAY 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
EASTERN COLORADO AND NORTHWEST KANSAS LATE THIS AFTERNOON AND MOVE
EAST ACROSS WESTERN KANSAS TONIGHT. A FEW OF THE STORMS COULD BE
CAPABLE OF PRODUCING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS
ESPECIALLY ACROSS WEST CENTRAL AND NORTHWEST KANSAS. SOME LOCALLY
HEAVY RAIN WILL BE POSSIBLE WITH STORMS LATER IN THE EVENING.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

DISCUSSION...SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD
FRONT ON TUESDAY. A FEW STORMS COULD PRODUCE QUARTER SIZE HAIL
AND HEAVY RAIN.

HAZARDS WEATHER RISK...

  TUESDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

  THURSDAY...
  NO HAZARDS.

  FRIDAY...
  NO HAZARDS.

  SATURDAY...
  NO HAZARDS.

  SUNDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
LARGE HAIL AND HIGH WINDS AROUND GENERALLY WEST OF A HAYS TO
JOHNSON LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

GERARD

In the hours before

Local storm report, May 31, 1:37 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
137 AM CDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     HAIL             8 SE MONTEZUMA          37.50N 100.34W
05/31/2016  M0.88 INCH       GRAY               KS   EMERGENCY MNGR

&&

NWS DODGE CITY KS
IRIS SYSTEM
Special weather statement, May 31, 1:39 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
139 AM CDT TUE MAY 31 2016

KSZ077-078-087-088-310730-
FORD KS-GRAY KS-MEADE KS-CLARK KS-
139 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAY...SOUTHWESTERN
FORD...NORTHWESTERN CLARK AND NORTHEASTERN MEADE COUNTIES UNTIL 230
AM CDT...

AT 138 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHWEST OF FOWLER...MOVING SOUTHEAST AT 20 MPH.

HAIL TO THE SIZE OF NICKELS IS LIKELY. WIND GUSTS TO NEAR 55 MPH ARE
LIKELY.

NICKEL SIZE HAIL WAS REPORTED FROM THIS STORM 8 MILES SOUTHEAST OF
MONTEZUMA AT 135 AM.

LOCATIONS IMPACTED INCLUDE...
MEADE...MINNEOLA AND FOWLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3738 10045 3755 10029 3744 9994 3723 10030
TIME...MOT...LOC 0638Z 302DEG 15KT 3744 10028

TURNER
Special weather statement, May 31, 1:46 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
146 AM CDT TUE MAY 31 2016

KSZ086-087-310730-
SEWARD KS-MEADE KS-
146 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEWARD AND
SOUTHWESTERN MEADE COUNTIES UNTIL 230 AM CDT...

AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF KISMET...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KISMET...MEADE STATE PARK AND PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3724 10082 3740 10063 3721 10031 3703 10060
TIME...MOT...LOC 0646Z 311DEG 8KT 3727 10068

TURNER
Special weather statement, May 31, 1:52 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
152 AM CDT TUE MAY 31 2016

KSZ064-078>080-310730-
FORD KS-EDWARDS KS-KIOWA KS-HODGEMAN KS-
152 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FORD...SOUTHWESTERN
EDWARDS...SOUTHEASTERN HODGEMAN AND NORTHWESTERN KIOWA COUNTIES UNTIL
230 AM CDT...

AT 150 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHWEST OF WINDHORST...MOVING EAST AT 15 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE LIKELY. WIND GUSTS NEAR 55 MPH HAVE
BEEN MEASURED AT DODGE CITY. SMALL HAIL IS POSSIBLE.

TORRENTIAL RAINFALL WILL LEAD TO LOCALIZED FLOODING.
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH.

LOCATIONS IMPACTED INCLUDE...
KINSLEY...SPEARVILLE...FORD...OFFERLE...BELLEFONT AND WINDHORST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3764 9976 3789 9979 3797 9940 3763 9934
TIME...MOT...LOC 0650Z 262DEG 13KT 3781 9968

TURNER
Special weather statement, May 31, 2:04 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
204 AM CDT TUE MAY 31 2016

KSZ078-087-088-310745-
FORD KS-MEADE KS-CLARK KS-
204 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FORD...NORTHWESTERN
CLARK AND NORTHEASTERN MEADE COUNTIES UNTIL 245 AM CDT...

AT 202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF FOWLER...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS NEAR 50 MPH ARE LIKELY. HAIL TO THE SIZE OF NICKELS IS
LIKELY. SMALL HAIL MAY ACCUMULATE ON ROADWAYS MAKING TRAVEL
HAZARDOUS.

LOCATIONS IMPACTED INCLUDE...
MINNEOLA...FOWLER AND BLOOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3731 10025 3751 10018 3748 9982 3722 9994
TIME...MOT...LOC 0702Z 279DEG 26KT 3741 10011

TURNER
Special weather statement, May 31, 2:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
213 AM CDT TUE MAY 31 2016

KSZ078>081-089-090-310800-
FORD KS-EDWARDS KS-KIOWA KS-BARBER KS-PRATT KS-COMANCHE KS-
213 AM CDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STAFFORD...NORTHERN
COMANCHE...SOUTHEASTERN FORD...WESTERN PRATT...SOUTHEASTERN
EDWARDS...NORTHEASTERN CLARK...WESTERN BARBER AND KIOWA COUNTIES
UNTIL 300 AM CDT...

AT 213 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES SOUTHWEST OF LEWIS TO 4 MILES NORTHWEST
OF LAKE COLDWATER. MOVEMENT WAS EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PRATT...COLDWATER...GREENSBURG...HAVILAND...LEWIS...MULLINVILLE...CULLISON...
BELPRE...COATS...WILMORE...SUN CITY...BYERS...AETNA...CROFT...FELLSBURG...
BELVIDERE...CENTERVIEW...LAKE COLDWATER...WELLSFORD AND HOPEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DODGE CITY.

&&

LAT...LON 3732 9955 3747 9956 3747 9959 3798 9937
      3795 9902 3782 9901 3782 9874 3702 9890
TIME...MOT...LOC 0713Z 284DEG 23KT 3789 9930 3728 9941

HOVORKA

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:07 PM CDTSpecial Weather StatementDDCWichita38 min
May 30, 9:37 PM CDTSpecial Weather StatementDDCLane, Trego38 min
May 30, 9:47 PM CDTSpecial Weather StatementDDCScott43 min
May 30, 9:50 PM CDTSpecial Weather StatementDDCKearny40 min
May 30, 10:00 PM CDTSpecial Weather StatementDDCHamilton45 min
May 30, 10:12 PM CDTSpecial Weather StatementDDCEllis, Trego48 min
May 30, 10:30 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny24 min
May 30, 10:49 PM CDTSpecial Weather StatementDDCKearny41 min
May 30, 10:58 PM CDTSpecial Weather StatementDDCKearny47 min
May 30, 11:02 PM CDTSpecial Weather StatementDDCEllis43 min
May 30, 11:07 PM CDTSpecial Weather StatementDDCKearny38 min
May 30, 11:13 PM CDTSpecial Weather StatementDDCEllis47 min
May 30, 11:27 PM CDTSpecial Weather StatementDDCFinney48 min
May 30, 11:30 PM CDTSpecial Weather StatementDDCFinney45 min
May 30, 11:48 PM CDTSpecial Weather StatementDDCGrant42 min
May 30, 11:51 PM CDTSpecial Weather StatementDDCKearny39 min
May 30, 11:57 PM CDTSpecial Weather StatementDDCHaskell48 min
May 31, 12:00 AM CDTSpecial Weather StatementDDCGray45 min
May 31, 12:08 AM CDTSpecial Weather StatementDDCHodgeman52 min
May 31, 12:21 AM CDTSpecial Weather StatementDDCGray39 min
May 31, 12:26 AM CDTSpecial Weather StatementDDCGrant49 min
May 31, 12:31 AM CDTSpecial Weather StatementDDCHaskell44 min
May 31, 12:46 AM CDTSpecial Weather StatementDDCGray44 min
May 31, 12:51 AM CDTSpecial Weather StatementDDCHamilton39 min
May 31, 12:56 AM CDTSpecial Weather StatementDDCFord49 min
May 31, 1:02 AM CDTSpecial Weather StatementDDCHaskell43 min
May 31, 1:16 AM CDTSpecial Weather StatementDDCFord44 min
May 31, 1:19 AM CDTSpecial Weather StatementDDCFord41 min
May 31, 1:34 AM CDTSpecial Weather StatementDDCHodgeman41 min
May 31, 1:39 AM CDTSpecial Weather StatementDDCMeade51 min
May 31, 1:46 AM CDTSpecial Weather StatementDDCMeade44 min
May 31, 1:52 AM CDTSpecial Weather StatementDDCEdwards38 min
May 31, 2:04 AM CDTSpecial Weather StatementDDCClark41 min
May 31, 2:16 AM CDTSpecial Weather StatementDDCClark, Meade, Seward44 min
May 31, 2:56 AM CDTSpecial Weather StatementDDCBarber, Pratt49 min
May 31, 2:58 AM CDTSpecial Weather StatementDDCComanche47 min
May 31, 3:11 AM CDTSpecial Weather StatementDDCStanton64 min
May 31, 3:41 AM CDTSpecial Weather StatementDDCBarber, Comanche64 min
May 31, 4:23 AM CDTSpecial Weather StatementDDCHaskell52 min
May 31, 5:59 AM CDTAreal Flood AdvisoryDDCHaskell3 hr

Nearby

Special Weather Statements in Kansas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.